MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-61
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions in block e1 telephone number : (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that while moving the cs300 intra-aortic balloon pump (iabp) device from cardiology storage unit to the operating room, the holding arm broke off and needs to be replaced.There was no patient involvement.
 
Additional Manufacturer Narrative
Due to character restrictions in block telephone number : (b)(6).
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) was dispatched to evaluate the iabp unit and was able to confirm the reported issue and the retaining arm needs to be replaced.The part was not replaced because the device has been ¿end of service¿ in dach for years or only maintenance work is being carried out on the devices.The eos letter was sent to the customer.Repairs can no longer be carried out on the device or will no longer be carried out.
 
Additional Manufacturer Narrative
Udi related data quality updates only: providing updated device identification information in alignment with gudid.
 
Event or Problem Description
N/a.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key18730630
Report Number2249723-2024-00713
Device Sequence Number20902080
Product Code DSP
UDI-Device Identifier10607567108278
UDI-Public(01)10607567108278
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-61
Device Catalogue Number0998-00-3023-61
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by Manufacturer02/21/2024
02/28/2024
10/17/2024
Initial Report FDA Received Date02/19/2024
Supplement Report FDA Received Date02/22/2024
02/28/2024
10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2008
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown